umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbation bounds for subspaces associated with periodic eigenproblems
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
2005 (English)In: Taiwanese Journal of Mathematics, Vol. 9, no 1, 17-38 p.Article in journal (Refereed) Published
Abstract [en]

The concept of periodic deflating subspaces of regular periodic matrix pairs {(A(j), B-j)}(K)(j=1) is a generalization of deflating subspaces of a regular matrix pair (A, B). In this paper we derive perturbation bounds for each individual subspace of simple periodic deflating subspaces.

Place, publisher, year, edition, pages
2005. Vol. 9, no 1, 17-38 p.
Identifiers
URN: urn:nbn:se:umu:diva-21991ISBN: 1027-5487 OAI: oai:DiVA.org:umu-21991DiVA: diva2:212256
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000227785500002
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf